# SDR AUS20020993

- Difficulty date: August 29, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly E2A34C73
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300B
- Condition: Failed
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt
- Stage of operation: IN
- Nature of condition: O, H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR FIELD SHORTED.
